# SDR DXTA2016020306177

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 12,370 hours, 7,524 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

40 MINS AFTER TAKEOFF GEAR UNLOCK LIGHT APPEARED, ACCOMPANIED BY AN AUDIBLE THUMP.  JACKED ACFT, CYCLED GEAR & VERIFIED DISCREPANCY.  CHECKED OPERATION OF ALL UPLOCK ASSEMBLIES & FOUND THE NOSE OUT OF TOLERANCE.  ADJUSTED NOSE UPLOCK SWITCH & CYCLED GEAR SEVERAL TIMES WITH NO DISCREPANCIES.  SAFETIED & RECHECKED WITH NO DISCREPANCIES.  LOWERED ACFT & CLOSED UP, ALL WORK IAW MM CH 32-30-05.
